# SDR IPXA3579531

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 652532618
- Part serial: 037
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER SKIN DENTED 12.25 INCHES FROM T/E AND 26.5 INCHES FROM UPPER EDGE.  REPAIRED IAW EO B757-5230-51602-A.
